Variations of selective separability and tightness in function spaces with set-open topologies


Osipov A. V. , ÖZÇAĞ S.

TOPOLOGY AND ITS APPLICATIONS, vol.217, pp.38-50, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 217
  • Publication Date: 2017
  • Doi Number: 10.1016/j.topol.2016.12.010
  • Title of Journal : TOPOLOGY AND ITS APPLICATIONS
  • Page Numbers: pp.38-50

Abstract

We study tightness properties and selective versions of separability in bitopological function spaces endowed with set-open topologies. (C) 2016 Elsevier B.V. All rights reserved.